# SDR SWAA2023050845800

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 55,968 hours, 30,468 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN OVERHEAD BIN EMERGENCY EXIT LIGHT LENS MISSING AT 16DEF.<[01] INSTALLED PASSENGER CABIN OVERHEAD BIN EMERGENCY EXIT LIGHT LENS AT 16DEF PER AMM 33-51-03
